# SDR UALA2010040801182

- Difficulty date: April 8, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 36,578 hours, 8,126 cycles
- Engine: Pwa PW4077
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT ENG FAILURE AT TAKE OFF.   OPS CHECKS ON ENG DONE IAW MM.  REPLACED NR1 ENGINE.
